# SDR USAASB08109

- Difficulty date: November 16, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D37022101
- Condition: Low Pressure
- Location: Evac Slide
- Component: Escape Slide, Aircruisers
- Component part number: D31591479
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE FORWARD ENTRY DOOR ESCAPE SLIDE BOTTLE PRESSURE WAS LOW.  MAINTENANCE REMOVED AND REPLACED THE FORWARD ENTRY DOOR ESCAPE SLIDE ASSEMBLY PER MM 25-61-00.
